# SDR UF6A951108

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5270 · Door Warning System
- Part: Cable
- Part number: JD920J069200
- Condition: Broken
- Location: Emer Exit
- Part time: 8,975 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT NR 5066 - EXIT CWP AND RIGHT EMERGENCY EXIT ILLUMINATED ON FINAL.  MAINTENANCE REMOVED AND REPLACED EXIT WARNING CABLE, EXIT DOOR OPS CHECKED GOOD.  (M)
